AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Theory and Applications of Differentiable Functions of Several Variables. 15
Edited by: L. D. Kudryavtsev et al.
SEARCH THIS BOOK:

Proceedings of the Steklov Institute of Mathematics
1994; 286 pp; softcover
Volume: 201
ISBN-10: 0-8218-0338-7
ISBN-13: 978-0-8218-0338-7
List Price: US$256
Member Price: US$204.80
Order Code: STEKLO/201
[Add Item]

This book is dedicated to Sergeĭ Mikhaĭlovich Nikol'skiĭ on the occasion of his eighty-fifth birthday. The collection contains new results on the following topics: approximation of functions, imbedding theory, interpolation of function spaces, convergence of series in trigonometric and general orthogonal systems, quasilinear elliptic problems, spectral theory of nonselfadjoint operators, asymptotic properties of pseudodifferential operators, and methods of approximate solution of Laplace's equation.

Readership

Research mathematicians.

Table of Contents

  • Sergeĭ Mikhaĭlovich Nikol'skiĭ (on the occasion of his eighty-fifth birthday)
  • E. I. Berezhnoĭ -- Two-weight estimates for a class of integral operators
  • O. V. Besov -- Interpolation of spaces of differentiable functions defined on a domain
  • I. L. Bloshanskiĭ -- On a sequence of linear operators
  • K. Kh. Boĭmatov -- The asymptotic behavior of the Schwarz kernels of spectral projections of pseudodifferential operators with operator-valued symbols
  • S. V. Bochkarev -- Almost-everywhere divergent rearrangements of Fourier series in multiplicative systems of functions in the classes \(H^\omega\)
  • Ya. S. Bugrov -- Spaces with mixed norms, and Fourier transforms
  • V. I. Burenkov and P. M. Badzhrachariya -- Approximation by infinitely differentiable vector-valued functions with preservation of range for various function spaces
  • E. A. Volkov -- Approximate solution, by the block method, of the Laplace equation on polygons with analytic mixed boundary conditions
  • M. L. Gol'dman -- An imbedding criterion for different metrics for isotropic Besov spaces with arbitrary moduli of continuity
  • V. A. Il'in and E. I. Moiseev -- On systems consisting of subsets of root functions of two different boundary value problems
  • L. D. Kudryavtsev -- On estimates of intermediate derivatives by means of moments of the highest derivative
  • P. I. Lizorkin and V. S. Guliev -- Function spaces and questions of approximation on the Heisenberg group
  • S. M. Nikol'skiĭ -- Approximation on a manifold by functions of exponential type and by polynomials
  • Yu. S. Nikol'skiĭ -- Imbedding theorems for weighted anisotropic spaces of differentiable functions
  • S. I. Pokhozhaev -- On quasilinear elliptic problems in \(\mathbb R^N\) in the supercritical case
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia